Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Asymptotic study of subcritical graph classes

Autor
Drmota, M.; Fusy, É.; Kang, M.; Kraus, V.; Rue, J.
Tipus d'activitat
Article en revista
Revista
SIAM journal on discrete mathematics
Data de publicació
2011-12-01
Volum
25
Número
4
Pàgina inicial
1615
Pàgina final
1651
DOI
https://doi.org/10.1137/100790161 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/104308 Obrir en finestra nova
Resum
We present a unified general method for the asymptotic study of graphs from the so-called subcritical graph classes, which include the classes of cacti graphs, outerplanar graphs, and series-parallel graphs. This general method works in both the labelled and unlabelled framework. The main results concern the asymptotic enumeration and the limit laws of properties of random graphs chosen from subcritical classes. We show that the number $g_n/n!$ (resp., $g_n$) of labelled (resp., unlabelled) grap...
Citació
Drmota, M., Fusy, É., Kang, M., Kraus, V., Rue, J. Asymptotic study of subcritical graph classes. "SIAM journal on discrete mathematics", 1 Desembre 2011, vol. 25, núm. 4, p. 1615-1651.
Paraules clau
Graph classes
Grup de recerca
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

  • Drmota, Michael  (autor)
  • Fusy, Éric  (autor)
  • Kang, Mihyun  (autor)
  • Kraus, Veronika  (autor)
  • Rue Perna, Juan José  (autor)

Arxius